dbullwinkel Posted August 19, 2013 Share Posted August 19, 2013 Last week I posted that I thought Missy had a reaction to Ichon injection ( adequan replacement) as she had red swollen hot area near injection site. It cleared up a few days later. This am I noticed it starting to return. Upon closer look, I saw the other I side of her thigh is also red. Looking closer, I found a red very red irritated area near where she urinates ( sorry forgetting anatomical name). She has been having urinary issues since having major bloody diarrhea in early July. Increased frequency, urgency, dilute. Vet checked for infection( none). Then she started leaking so we started ppa and she has been doing good in respect to holding her urine, leaking. I noticed she has been peeing almost standing up..probably because it burns. I thought it was due to her back. (Stenosis). I had also noticed she would drip a bit after going. I bought unscented natural baby wipes to clean her a little bit. That was after the initial swollen inner thigh which started Friday. She has been on PPA for just over a week. She is going in to the vet this afternoon. Any suggestions? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.